MAUDE Adverse Event Report: ABBOTT SRL ALINIQ AMS; CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE

ABBOTT SRL ALINIQ AMS; CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE
Catalog Number 03R89-62
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Updated postal code e1=to (b)(6).An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed cerebrospinal fluid albumin dilution results did not transferred to lis by alniq ams software which connected to alinity c processing module.The initial cerebrospinal fluid albumin result 500 generated, and auto dilution performed correctly by the alinity c processing module.The customer determined the issue when the ams software transmitted 500 initial patient result to lis for cerebrospinal fluid albumin and did not hold for rerun and reported 500 from lis.During the site visit the abbott fsr did not setup the requested rule by the customer.The customer requested to setup rule to hold 500 cerebrospinal fluid albumin results for dilution after installation, however, the customer wrote the incorrect information to hold when cerebrospinal fluid albumin results 500 instead of 500.After the incident, the customer updated for repeat testing rule scenarios for cerebrospinal fluid albumin to be blocked and diluted if result is 500.00.The abbott fsr configurated the rule as per customer requested and validated by the customer.No adverse impact to patient management was reported.
 
Event or Problem Description
The customer observed cerebrospinal fluid albumin dilution results did not transferred to lis by alniq ams software which connected to alinity c processing module.The initial cerebrospinal fluid albumin result >500 generated, and auto dilution performed correctly by the alinity c processing module.The customer determined the issue when the ams software transmitted >500 initial patient result to lis for cerebrospinal fluid albumin and did not hold for rerun and reported >500 from lis.During the site visit the abbott fsr did not setup the requested rule by the customer.The customer requested to setup rule to hold >500 cerebrospinal fluid albumin results for dilution after installation, however, the customer wrote the incorrect information to hold when cerebrospinal fluid albumin results < 500 instead of > 500.After the incident, the customer updated for repeat testing rule scenarios for cerebrospinal fluid albumin to be blocked and diluted if result is > 500.00.The abbott fsr configurated the rule as per customer requested and validated by the customer.No adverse impact to patient management was reported.
 
Additional Manufacturer Narrative
The complaint investigation performed by the aliniq ams technical group for inconsistency of test results released by the aliniq ams software included a review of data and information provided by the customer, search for similar complaints, ticket trending review, and labeling review.A review of labeling and historical data was done, and both were adequate, with no trends found.The investigation indicated that the issue was due during the site installation and configuration phase the customer did not request any specific rule intended to block and rerun with dilution in the middleware if a cerebrospinal fluid albumin result > 500.00 is received from the analyzer.Consequently, the >500 results, was automatically validated and sent to the lis by the middleware according to the configurations in the middleware requested and approved by the customer.In order to satisfy customer¿ expected workflow for cerebrospinal fluid albumin test having a rerun with dilution and block the cerebrospinal fluid albumin if the result received from the alinity c instrument is starting by ¿>¿ (meaning, > 500.00 linearity limit), the local its added a row in the standard rule template (library name: qlib03_lnr_hl_mlt, template name: t_linearityh).The rule requirements were agreed upon with the customer and the configuration was activated by the abbott informatics technical specialist on (b)(6) 2023.A review of the manufacturing documentation did not identify any issues associated with the complaint issue.Based on all available information and abbott diagnostics' complaint investigation, no systemic issue or product deficiency of aliniq ams middleware, version 3.01, was identified.

Brand Name
ALINIQ AMS
Common Device Name
CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT SRL
via giorgio ribotta 9
rome 00144
IT  00144
Manufacturer (Section G)
ABBOTT SRL
via giorgio ribotta 9
rome 00144
IT   00144
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key17711043
Report Number3004032053-2023-00023
Device Sequence Number2236284
Product Code JQP
UDI-Device Identifier00380740200169
UDI-Public00380740200169
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03R89-62
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/31/2023
Supplement Date Received by Manufacturer12/14/2023
Initial Report FDA Received Date09/08/2023
Supplement Report FDA Received Date12/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/27/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown